Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 29, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 19, 2020, 1:23 AM CDT for 4 counties in Oklahoma. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 19, 2020, 1:23 AM CDT (06:23 UTC)
- Expired
- Mar 19, 2020, 1:50 AM CDT
- In force
- 27 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Creek County, OK, Osage County, OK, Tulsa County, OK, Washington County, OK
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 6.4 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1121 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 1110 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.4
The text
As transmitted.
469
WUUS54 KTSA 190623
SVRTSA
OKC037-113-143-147-190715-
/O.NEW.KTSA.SV.W.0029.200319T0623Z-200319T0715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
123 AM CDT Thu Mar 19 2020
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Southeastern Osage County in northeastern Oklahoma...
Northeastern Creek County in northeastern Oklahoma...
Southwestern Washington County in northeastern Oklahoma...
Northern Tulsa County in northeastern Oklahoma...
* Until 215 AM CDT.
* At 123 AM CDT, a severe thunderstorm was located near Keystone
State Park, moving northeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations in or near the path include...
Tulsa... Sand Springs...
Owasso... Skiatook...
Collinsville... Mannford...
Sperry... Vera...
Keystone State Park... Turley...
Gray...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3639 9581 3629 9581 3597 9624 3610 9640
3616 9634 3616 9627 3621 9624 3623 9627
3652 9598
TIME...MOT...LOC 0623Z 223DEG 30KT 3610 9625
HAIL...<.75IN
WIND...60MPH
$$
692 follow-up statements
981
WWUS54 KTSA 190639
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
139 AM CDT Thu Mar 19 2020
OKC037-190648-
/O.CAN.KTSA.SV.W.0029.000000T0000Z-200319T0715Z/
Creek OK-
139 AM CDT Thu Mar 19 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CREEK COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. therefore the warning has been cancelled.
LAT...LON 3639 9581 3629 9581 3607 9610 3608 9627
3616 9627 3621 9624 3625 9625 3652 9598
TIME...MOT...LOC 0638Z 223DEG 30KT 3620 9614
$$
OKC113-143-147-190715-
/O.CON.KTSA.SV.W.0029.000000T0000Z-200319T0715Z/
Osage OK-Washington OK-Tulsa OK-
139 AM CDT Thu Mar 19 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR SOUTHEASTERN OSAGE...SOUTHWESTERN WASHINGTON AND NORTHERN TULSA
COUNTIES...
At 138 AM CDT, a severe thunderstorm was located 4 miles northwest of
Sand Springs, moving northeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Tulsa... Sand Springs...
Owasso... Skiatook...
Collinsville... Sperry...
Vera... Keystone State Park...
Turley... Gray...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3639 9581 3629 9581 3607 9610 3608 9627
3616 9627 3621 9624 3625 9625 3652 9598
TIME...MOT...LOC 0638Z 223DEG 30KT 3620 9614
HAIL...<.75IN
WIND...60MPH
$$
69867
WWUS54 KTSA 190650
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
150 AM CDT Thu Mar 19 2020
OKC113-143-147-190700-
/O.CAN.KTSA.SV.W.0029.000000T0000Z-200319T0715Z/
Osage OK-Washington OK-Tulsa OK-
150 AM CDT Thu Mar 19 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OSAGE...
SOUTHWESTERN WASHINGTON AND NORTHERN TULSA COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled. However gusty winds and
heavy rain are still possible with this thunderstorm.
LAT...LON 3639 9581 3629 9581 3607 9610 3608 9627
3616 9627 3621 9624 3625 9625 3652 9598
TIME...MOT...LOC 0648Z 223DEG 30KT 3628 9605
$$
69What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 19, 12:04 AM CDT, 1 hour 19 minutes earlier.
Area forecast discussion, Mar 19, 12:04 AM CDT, 1 hour 19 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1204 AM CDT Thu Mar 19 2020
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
MVFR ceilings and IFR visibilities will spread across the area
through Thursday morning, as multiple rounds of convection affect
ern OK and nwrn AR. MVFR ceilings improve ern OK sites by afternoon,
but continue nwrn AR. Another round of convection looks to develop
far ern OK late afternoon, affecting nwrn AR sites into early
evening. South/southwest wind increases today with gusts of 25 to 30
knots expected most sites.
&&
.PREV DISCUSSION... /Issued 939 PM CDT Wed Mar 18 2020/
..UPDATE...
DISCUSSION...
Thunderstorms were ongoing across Western Oklahoma and Northern
Texas this evening as a lead vort max was moving across these
locations. Further to the west...the main wave continued to make
progress as it lifted northeast into Arizona. Ahead of all of the
thunderstorms...mostly cloudy conditions were common across
Eastern Oklahoma and Northwest Arkansas with south to southeast
winds transporting mid 60s dewpoints into the CWA.
Overnight tonight...the ongoing convection across Western Oklahoma
and Northern Texas is expected to move into the CWA over the next
few hours as the vort max shifts east northeast. An increasing
40-60KT low level jet combined with increasing 0-1km shear values
over both surface and elevated instability will allow for the
potential for some strong to severe storms to be possible.
Damaging winds continue to look like the main threat...with a
lesser threat for large hail. However...if a few of these storms
can remain discrete...then an isolated tornado potential will be
possible. The greater severe potentials are still expected over
the western half of the CWA as these storms move into the
region...with the greater of the isolated tornado potential across
East Central Oklahoma...west of Highway 75/Indian Nations
Turnpike. As these storms continue to spread through the
CWA and into Western Arkansas...weaker instability over the
eastern half of the CWA should allow for a decrease in severe
potentials.
Locally heavy rainfall will also remain possible tonight as
precipitable water values in the 1-1.6" range have lifted into the
region. Some of the storms have already been able to record
greater than a half inch per hour rainfall. Thus...have adjusted
overnight QPF up slightly based on latest WPC guidance. The
greater rainfall still looks to be along and south of Interstate
44 and will thus keep the current flash flood watch as is.
Temperatures overnight should remain on the warm side with the
warm dewpoints and southerly winds remaining in place as the
expected cold front is not forecast to move into the CWA until
Thursday night. Thus...forecasted lows in the low to mid 60s still
look to be in good shape.
Overall for the evening update...have added minor adjustments to
hourly pops as the storms approach and also adjusted QPF some as
was mentioned above. Also added in minor tweaks to hourly
temp/dewpoint/wind grids to ingest latest obs and trends. The rest
of the forecast seems to be in good shape at this time.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through Thursday evening for OKZ049-053-057-
058-060>076.
AR...Flash Flood Watch through Thursday evening for ARZ001-002-010-
011-019-020-029.
&&
SHORT TERM...20
AVIATION.....69Hazardous weather outlook, Mar 18, 9:54 PM CDT, 3 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 954 PM CDT Wed Mar 18 2020 ARZ001-002-010-011-019-020-029-OKZ049-053>076-191015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 954 PM CDT Wed Mar 18 2020 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Tonight. TORNADO. RISK...Limited. AREA...East Central Oklahoma. ONSET..After Midnight. SEVERE THUNDERSTORM. RISK...Limited. AREA...Eastern Oklahoma. ONSET...After Midnight. HEAVY RAIN AND FLASH FLOOD. RISK...Limited. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...After Midnight. DISCUSSION... Thunderstorms are still expected to move into Eastern Oklahoma and Northwest Arkansas after midnight tonight. Instability over the region will allow for strong to severe storms to become possible as they move into Eastern Oklahoma with damaging wind gusts to 60 mph the main threat with a lesser threat of large hail to the size of quarters. If storms can remain discrete, an isolated tornado potential will be possible into the overnight hours. The greater of the isolated tornado potentials looks to be across East Central Oklahoma, especially west of Highway 75 as the storms move into the region. These thunderstorms will also be capable of heavy rainfall with widespread amounts up toward one inch and locally higher. The greater potential is expected mainly along and south of Interstate 44 in Eastern Oklahoma and also across Northwest Arkansas tonight into Thursday. These conditions on top of recent rains could create flash flooding conditions. Thus, a flash flood watch is in effect for much of Eastern Oklahoma and also Northwest Arkansas tonight into Thursday. Rises on mainstem rivers can also be expected. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. THURSDAY...Thunderstorm Potential...High Wind Potential. FRIDAY THROUGH TUESDAY...No Hazards. EXTENDED DISCUSSION... Strong to severe thunderstorms may be ongoing Thursday morning, with a downward trend expected into midday. Additional development may occur during the early to mid afternoon that will likely shift east of the area by early evening. The severe weather threat will remain possible Thursday afternoon for far eastern Oklahoma and northwest Arkansas, with quarter size hail and damaging winds to 60 mph continuing to be the main threats. Locally heavy rainfall and flooding potential will also remain across the region through Thursday afternoon. Strong southwest winds will develop behind a dryline and cold front Thursday afternoon across portions of eastern Oklahoma. Wind gusts could approach 40 mph at times. A cold front will push through the region Thursday night and into Friday morning. Wind gusts out of the north behind the front could reach 30 mph. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Mar 19, 12:50 AM CDT, 33 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1250 AM CDT Thu Mar 19 2020
OKZ054>058-061>063-190630-
Craig OK-Osage OK-Rogers OK-Delaware OK-Ottawa OK-Nowata OK-
Washington OK-Mayes OK-
1250 AM CDT Thu Mar 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR CRAIG...NORTHERN ROGERS...
NORTHERN DELAWARE...NORTHEASTERN OSAGE...OTTAWA...MAYES...WASHINGTON
AND NOWATA COUNTIES UNTIL 130 AM CDT...
At 1250 AM CDT, strong thunderstorms were located along a line
extending from 5 miles southeast of Pearsonia to 2 miles northeast of
Chelsea to 4 miles southeast of Hoot Owl. Movement was east at 85
mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Bartlesville... Miami...
Vinita... Baxter Springs...
Nowata... Pawhuska...
Jay... Pryor...
Pryor Creek... Grove...
Dewey... Commerce...
Chelsea... Locust Grove...
Salina... Barnsdall...
Oologah... Fairland...
Afton... Quapaw...
This includes Interstate 44 between mile markers 253 and 324.
LAT...LON 3700 9462 3650 9462 3616 9508 3616 9512
3611 9515 3643 9572 3665 9680 3678 9679
3678 9675 3700 9675
TIME...MOT...LOC 0550Z 254DEG 73KT 3675 9639 3655 9540 3631 9507
69Special weather statement, Mar 19, 1:09 AM CDT, 14 minutes before
Special Weather Statement
National Weather Service Tulsa OK
109 AM CDT Thu Mar 19 2020
OKZ054-055-059>061-064-190700-
Tulsa OK-Osage OK-Rogers OK-Pawnee OK-Washington OK-Creek OK-
109 AM CDT Thu Mar 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROGERS...
SOUTHEASTERN OSAGE...NORTHERN CREEK...SOUTHWESTERN WASHINGTON...
SOUTHEASTERN PAWNEE AND TULSA COUNTIES UNTIL 200 AM CDT...
At 108 AM CDT, a strong thunderstorm was located 3 miles northwest
of Jenks Riverside Airport, moving northeast at 40 mph. Another
strong thunderstorm was near Mannford...moving northeast at 40 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations in or near the path include...
Tulsa... Sand Springs...
Claremore... Owasso...
Sapulpa... Jenks...
Glenpool... Skiatook...
Catoosa... Collinsville...
Verdigris... Hominy...
Cleveland... Mannford...
Kiefer... Sperry...
Kellyville... Wynona...
Avant... Westport...
This includes Interstate 44 between mile markers 202 and 250.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
LAT...LON 3657 9638 3638 9549 3616 9574 3616 9576
3615 9576 3593 9601 3596 9660
TIME...MOT...LOC 0608Z 219DEG 34KT 3606 9603
69The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 8:48 PM CDT | River Flood Advisory | TSA | Adair, Cherokee, Delaware | 70 hr |
| Mar 19, 12:47 AM CDT | Areal Flood Advisory | TSA | Creek, Rogers, Tulsa | 3 hr |
| Mar 19, 12:50 AM CDT | Special Weather Statement | TSA | Craig, Delaware, Mayes, Nowata, Osage, Ottawa and 2 more | 40 min |
| Mar 19, 1:09 AM CDT | Special Weather Statement | TSA | Rogers, Tulsa | 51 min |
| Mar 19, 1:17 AM CDT | Areal Flood Advisory | TSA | Creek, Tulsa | 3 hr |
| Mar 19, 1:42 AM CDT | Flash Flood Warning | TSA | Creek, Osage, Pawnee, Tulsa | 6 hr |
| Mar 19, 2:01 AM CDT | Special Weather Statement | TSA | Creek, Rogers, Tulsa | 44 min |
| Mar 19, 2:05 AM CDT | River Flood Warning | TSA | Adair, Delaware | 42 hr |
| Mar 19, 2:05 AM CDT | River Flood Warning | TSA | Adair, Cherokee, Delaware | 48 hr |
| Mar 19, 2:05 AM CDT | River Flood Warning | TSA | Cherokee | 66 hr |
| Mar 19, 2:16 AM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 36 hr |
| Mar 19, 2:30 AM CDT | Special Weather Statement | TSA | Craig, Nowata, Rogers | 60 min |
| Mar 19, 2:31 AM CDT | Areal Flood Advisory | TSA | Rogers | 3 hr |
| Mar 19, 2:45 AM CDT | Wind Advisory | TSA | Nowata, Pawnee, Rogers, Tulsa, Washington | 16 hr |
| Mar 19, 2:50 AM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Mayes, Ottawa, Rogers | 3 hr |
| Mar 19, 3:07 AM CDT | Special Weather Statement | TSA | Ottawa | 38 min |
| Mar 19, 5:26 AM CDT | Special Weather Statement | TSA | Tulsa | 34 min |
| Mar 19, 5:43 AM CDT | Flash Flood Warning | TSA | Rogers | 3 hr |
| Mar 19, 5:49 AM CDT | Special Weather Statement | TSA | Mayes | 26 min |
| Mar 19, 5:55 AM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Mayes, Ottawa, Rogers | 3 hr |
| Mar 19, 6:05 AM CDT | Special Weather Statement | TSA | Adair, Cherokee | 25 min |
| Mar 19, 6:21 AM CDT | Special Weather Statement | TSA | Delaware, Mayes | 24 min |
| Mar 19, 6:32 AM CDT | Special Weather Statement | TSA | Adair, Delaware | 28 min |
| Mar 19, 6:35 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 61 hr |
| Mar 19, 7:41 AM CDT | River Flood Warning | TSA | Washington | 30 hr |
| Mar 19, 7:41 AM CDT | River Flood Warning | TSA | Osage, Tulsa | 23 hr |
| Mar 19, 7:44 AM CDT | Areal Flood Warning | TSA | Creek, Osage, Pawnee, Rogers, Tulsa, Washington | 12 hr |
| Mar 19, 7:44 AM CDT | River Flood Advisory | TSA | Tulsa | 2 hr |
| Mar 19, 8:14 AM CDT | River Flood Warning | TSA | Ottawa | 3 days |
| Mar 19, 8:14 AM CDT | River Flood Warning | TSA | Ottawa | 54 hr |
| Mar 19, 9:27 AM CDT | Special Weather Statement | TSA | Sequoyah | 33 min |
| Mar 19, 9:57 AM CDT | River Flood Warning | TSA | Tulsa | 22 hr |
| Mar 19, 10:07 AM CDT | Special Weather Statement | TSA | Okmulgee | 23 min |
| Mar 19, 10:17 AM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okfuskee, Okmulgee, Tulsa | 43 min |
| Mar 19, 11:04 AM CDT | Special Weather Statement | TSA | McIntosh | 26 min |
| Mar 19, 11:18 AM CDT | Special Weather Statement | TSA | Muskogee | 27 min |
| Mar 19, 11:20 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Creek, Delaware, McIntosh, Mayes and 6 more | 3 hr |
| Mar 19, 11:21 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Wagoner | 24 min |
| Mar 19, 11:43 AM CDT | Special Weather Statement | TSA | Cherokee | 32 min |
| Mar 19, 12:03 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 27 min |
| Mar 19, 12:14 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Sequoyah | 6 hr |
| Mar 19, 12:21 PM CDT | Areal Flood Warning | TSA | Cherokee, Creek, McIntosh, Mayes, Muskogee, Okfuskee and 4 more | 12 hr |
| Mar 19, 12:31 PM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Ottawa | 3 hr |
| Mar 19, 2:03 PM CDT | River Flood Warning | TSA | Okmulgee | 7 days |
| Mar 19, 2:12 PM CDT | Special Weather Statement | TSA | Pittsburg | 48 min |
| Mar 19, 2:32 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 58 min |
| Mar 19, 2:52 PM CDT | Flash Flood Warning | TSA | Cherokee, McIntosh, Muskogee, Sequoyah | 3 hr |
| Mar 19, 3:08 PM CDT | River Flood Warning | TSA | Creek | 19 hr |
| Mar 19, 3:16 PM CDT | Special Weather Statement | TSA | Haskell | 44 min |
| Mar 19, 3:44 PM CDT | Special Weather Statement | TSA | Haskell | 46 min |
| Mar 19, 4:17 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 58 min |
| Mar 19, 4:21 PM CDT | Special Weather Statement | TSA | Latimer | 24 min |
| Mar 19, 4:27 PM CDT | Special Weather Statement | TSA | Haskell | 33 min |
| Mar 19, 4:48 PM CDT | Special Weather Statement | TSA | Latimer | 27 min |
| Mar 19, 4:57 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 27 min |
| Mar 19, 5:07 PM CDT | Special Weather Statement | TSA | Pushmataha | 23 min |
| Mar 19, 5:15 PM CDT | Special Weather Statement | TSA | LeFlore | 30 min |
| Mar 19, 5:25 PM CDT | Special Weather Statement | TSA | Sequoyah | 35 min |
| Mar 19, 5:28 PM CDT | Special Weather Statement | TSA | Latimer | 47 min |
| Mar 19, 5:32 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 43 min |
| Mar 19, 5:47 PM CDT | Special Weather Statement | TSA | Choctaw | 28 min |
| Mar 19, 5:50 PM CDT | Special Weather Statement | TSA | LeFlore | 25 min |
| Mar 19, 6:07 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 53 min |
| Mar 19, 6:08 PM CDT | Special Weather Statement | TSA | LeFlore | 52 min |
| Mar 19, 6:20 PM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Sequoyah | 6 hr |
| Mar 19, 6:42 PM CDT | Special Weather Statement | TSA | LeFlore | 33 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.